# SDR SWAA2012111609550

- Difficulty date: November 7, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 29,576 hours, 17,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 65538444
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CARGO TRACK AT BS 787 TO BS 847, RBL 13.5, WL 157-170.  REMOVED AND REPLACED TRACK IAW SRM.
